Journals
Resources
About Us
Open Access
Go to previous page

A Locking-Free Reduced-Order Model for Solving the Elastic Wave Equation

A Locking-Free Reduced-Order Model for Solving the Elastic Wave Equation

Year:    2025

Author:    Lu Wang, Youcai Xu, Minfu Feng

International Journal of Numerical Analysis and Modeling, Vol. 22 (2025), Iss. 3 : pp. 307–339

Abstract

In this paper, a new locking-free mixed full-order model (FOM) for solving the elastic wave equation is studied, and then a locking-free reduced-order model (ROM) based on the proper orthogonal decomposition (POD) technique is constructed, which greatly improves solving efficiency compared to FOM while maintaining the locking-free. Theoretical analysis of semi discrete and fully discrete schemes for the FOM and the ROM are also presented. Some numerical experiments verify the theoretical analysis results.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ijnam2025-1014

International Journal of Numerical Analysis and Modeling, Vol. 22 (2025), Iss. 3 : pp. 307–339

Published online:    2025-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    33

Keywords:    Elastic wave equation mixed finite element method proper orthogonal decomposition locking free implicit scheme reduced-order model.

Author Details

Lu Wang Email

Youcai Xu Email

Minfu Feng Email